# SDR ABXA020011

- Difficulty date: May 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FUSELAGE SKIN AND FASTENER HEADS DISHED AT FS 446, L30 AND L29L.  CLEANED CORROSION ON INNER SKIN PER DC9 SRM 51-10-3. REPLACED DOUBLERS DUE TO CORROSION PER DC9 SRM 51-30-2.
